Thyroid UK
89,279 members103,777 posts

WP thyroid to NP thyroid

First day of switch over from WP to NP.

Took usual dose, 1 3/4 grains, at 07.30. At the moment have quite noticeable headache, towards front of head. Heart rate is higher than it has been, couple of dizzy spells. Weirdly very runny nose, could be coincidence. Don’t feel as energised or as sharp, but that could just be psychosomatic.

Edit: 27th

Have reduced doseage this morning to 1 1/2 grains, want to see if this has impact on headache.

No headache at moment. But do have a weird tickle in my throat. Which stated yesterday morning. Think I’m just loosing the plot.

Edit 30th

Constant dry cough and irritating throat tickle has dissapeared after stopping Ramipril I took for for high BP. Seems to be a standard side affect.

Have decided to give the WP 2 grain tablets another go. I know you’re supposed to give it time when you switch brands, doses etc. Just not feeling the love with NP thyroid. Tired, groggy, lower energy levels. I’m not going through another couple of months to find out finally they don’t suit. This should be bloody simple.

4 Replies
oldestnewest

Hi nick could it be flu virus-i started with a dry cough 3 days ago and then headache which was so bad it made me violently sick, body hurt head to toe and heart rate went up slightly. Temp. Etc-in bed recovering and daughter has it aswell.xx😨

Reply

Sorry to hear. Had the flu virus for 3 weeks just before Christmas, not pleasant. Kept me in the house most of the time.

I think this is down to the Ramipril. Stopped taking it Saturday, cough disappeared yesterday. It was constant and very very irritating. I understand it’s a common side affect.

Reply

Yes this flu is horrid it really does knock you sideways, hope others will respond soon nick, when you get better lets see some pics!😊

Reply

Hi Nick, eventually you will find the dose that suits you. You have no thyroid, right? It certainly seems you should be on two grains of an NDT or more it seems. Remember you are slowly building blood levels, it's not like taking an aspirin that disintigrates in four hours. T3 has a short half life but not that short. Why are you on a blood pressure pill? Ramipril has that awful side effect. Listen to this man and pay attention to what he says about BP.

Reply

You may also like...